# SDR 98FDEA00193

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0917, FWD LOWER CARGO COMPT:  FRAME DENTED AT BS 520, STR 23 - 24 RT.  REMOVED DAMAGED FRAME SECTION LOWER FORWARD CARGO BS 520, STR 23 - 24 RT.  INSTALLED DOUBLER AND NEW STRINGER CLIPS PER SRM 51-40-3 FIG 1 (SHEET 4) AND SRM 51-10-1.
